# SDR CA070227007

- Difficulty date: September 15, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,039 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Control Lever
- Condition: Stiff
- Location: Governor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CONTROL LEVER SHAFT ON THE GOVERNOR WAS FOUND HARD TO MOVE.   SO STIFF THAT THE LINEAR ACTUATOR HAD TO WORK HARD TO MAKE IT TO MOVE. (TC NR 20070227007)
